# SDR 99UAL900343

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7274U
- Make and model: Boeing 727222
- Aircraft serial: 21421
- Engine: Pwa JT8D15
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: BACH6M0150AAN
- Condition: Ruptured
- Location: Tail Skid
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF THE FLIGHT EXPERIENCED THE LOSS OF  FLUID AND PRESSURE FROM THE A HYDRAULIC SYSTEM.  RETURNED TO STL.  *S/D*  FOUND  PRESSURE LINE GOING TO TAIL SKID ACTUATOR RUPTURED.  REPLACED LINE, BOTH ENGINE DRIVEN PUMPS AND CASE DRAIN FILTERS PER MAINTENANCE MANUAL.  ALSO, SERVICED HYDRAULIC SYSTEM TO FULL.  RAN ENGINES, NO OTHER LEAKS NOTED.
